MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD; PISTON SYRINGE
Model Number 301997
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that syringe 10ml ll wwd was damaged, but still operable.The following information was provided by the initial reporter: "during mfg process, dent barrel product was confirmed.".
 
Additional Manufacturer Narrative
H.6.Investigation: two photos and one loose 10ml syringe was received and evaluated.It was observed there was a small indentation present outside the grad lines slightly above the 10ml marking.The indentation appeared to be cosmetic in nature with no effect to form fit or function of the device, which was acceptable per product specification.Based on the verbatim, it was reported to be found during the manufacture of an outside process.Additionally based on the size and shape of the small deformation, the defect could not be confirmed to originate from internal manufacturing as more significant damage would be likely to have occurred.The potential root cause for the slightly damaged barrel could not be confirmed as an outside manufacturing process was involved.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SYRINGE 10ML LL WWD
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10117358
Report Number1213809-2020-00369
Device Sequence Number2142480
Product Code FMF
UDI-Device Identifier30382903019978
UDI-Public30382903019978
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301997
Device Catalogue Number301997
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;